# SDR SWAA092433

- Difficulty date: April 14, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 55,886 hours, 48,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FUSELAGE SKIN CRACKED AT L1 DOOR UPPER HINGE CUTOUT, BS 305, WL 259.  REPAIRED SKIN PER PAE ER.
